# SDR SWIA2019102346600

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H FLOOR SUPPORT AT FS310, APPROX LBL40 HAS CORROSION. LOCATED NEAR THE FWD END OF THE PAX DOOR. MARK WITH GREASE PENCIL.  (C-CHECK) RO: 10/22/19. PERFORMED BLEND OUT OF CORROSION AT L/H FLOOR SUPPORT FS 310.00, LBL 40. IAW SRM. FOUND TO BE WITHIN LIMITS. RESTORED FINISH.
